# SDR HEEA082667

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Drive Shaft
- Condition: Broken
- Location: Tach Generator
- Component: Tach Generator
- Component part number: 32005008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE SHAFT BROKEN. REPAIRED.
